# SDR USAA920081448

- Difficulty date: July 29, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 21,816 hours, 13,698 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: SC47003
- Part serial: 3335
- Condition: Leaking
- Location: Left
- Part time: 24,845 hours, 9,831 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 1740 BUF-PHL - EMERGENCY LANDING - ON APPROACH FROM BUF TO PHL, CREW STATED LOSS OF GREEN HYDRAULIC SYSTEM.  ACFT LANDED SAFELY AND TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE REMOVED AND REPLACED THE LT YAW DAMPER ACTUATOR.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  (S)
